# SDR GTIA040169

- Difficulty date: February 19, 2004
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN STATION 807-826 STRINGER 1 INTERCOSTAL CORRODED.  REMOVED INTERCOSTAL.  FABRICATED INTERCOSTAL.  INSTALLED INTERCOSTAL.  (M)
